Affordable Access

Access to the full text

Inverse problems for Markov models

Authors
  • Spivak, S. I.1
  • Abdyusheva, S. R.1
  • 1 Bashkir State University, Ufa, Russia , Ufa (Russia)
Type
Published Article
Journal
Automation and Remote Control
Publisher
SP MAIK Nauka/Interperiodica
Publication Date
Nov 16, 2012
Volume
73
Issue
11
Pages
1929–1936
Identifiers
DOI: 10.1134/S000511791211015X
Source
Springer Nature
Keywords
License
Yellow

Abstract

This paper considers the issue of solving the inverse problem for a Markov model using an actuarial scheme as a corresponding example.

Report this publication

Statistics

Seen <100 times